MathSciNet Relay Station
MathSciNet bibliographic data
MR466492 28A65 (10K10 58F20)
Walters, Peter Equilibrium states for $\beta $-transformations and related transformations. Math. Z. 159 (1978), no. 1, 65–88.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement